# SDR SIMA201806185005

- Difficulty date: June 15, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 35,760 hours, 30,972 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HARD TO OPEN & CLOSE.  CLEANED AND LUBRICATED MAIN DOOR FRAME ROLLERS IAW AMM 52-18-00, OPS CHECKED GOOD.
